67.8K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Bleeding whilst on goserelin

1 REPLY 1
nicklespickles
Member

Re: Bleeding whilst on goserelin

Hi Amy1988,

I came on here to post a very similar concern. How are you doing now? 

I was put on goserelin and exemestane back towards the end of March this year. I had one last period as I started in the middle of my cycle and then have had no periods since and the usual expected side effects (hot flushes, dryness etc).

this week I had noticed that there was a bit more discharge than usual (I’ve been quite dry since starting the injection and tablet) and also some cramping  (as if I’m about to start my period), and then yesterday had a little spotting of blood and today I’ve had more, some of it has been a little clumpy and clotty. Now it’s the weekend and I’m away at the end of my holiday visiting family up north, and I’m not sure who to speak to about it. I’m quite concerned as this shouldn’t be happening, and it’s been fine up until now. 

Does anyone have any advice? 

Amy1988
Member

Bleeding whilst on goserelin

Hi. Don't know if I'm posting this in the right place! 

I was put on goserelin back in August, but I still had a period for a while after. My consultant said I just had very resilient ovaries. After a few months the bleeding stopped and I thought that was it. But yesterday there was a bit of blood when I wiped and today theres a bit more. Almost like my period is about to start. I had a ct scan a few weeks ago to check on my breast cancer and make sure it hadn't spread, all was clear. But now I'm worrying! Why am I bleeding again?? I'm just wondering if anyone one else has experienced this.